# SDR ASAA0310503

- Difficulty date: June 2, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419185
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE LEFT WING LEADING EDGE AT WING STATION 505 CHAFED.  REMOVED DAMAGED SECTION OF LEADING EDGE AND REPAIRED PER SRM.  (M)
